Open Access
Translator Disclaimer
February, 1974 On Random Indices and Limit Distributions
Laurens De Haan
Ann. Probab. 2(1): 181-181 (February, 1974). DOI: 10.1214/aop/1176996767

Abstract

This note complements a recent article by Thomas (1972). We prove a conjecture of Thomas which, in a way, makes his results complete. The proof uses the fact that for the sequences of random variables involved, the weak convergence property is conserved when taking certain transformations of the random variables.

Citation

Download Citation

Laurens De Haan. "On Random Indices and Limit Distributions." Ann. Probab. 2 (1) 181 - 181, February, 1974. https://doi.org/10.1214/aop/1176996767

Information

Published: February, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0277.60005
MathSciNet: MR358926
Digital Object Identifier: 10.1214/aop/1176996767

Subjects:
Primary: 60F05
Secondary: 60G99

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
1 PAGES


SHARE
Vol.2 • No. 1 • February, 1974
Back to Top